# SDR P5CA9500857

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE STALL WHILE CLIMBING FROM 34.0 TO 35.0.  ALL PARAMETERS SLOW AFTER STALL, EGT DID NOT EXCEED 760 DEGREES.  ON LANDING IN KHV, FOUND METAL IN TAILPIPE.  ENGINE TO BE CHANGED IAW POLAR WORK CARDS M7100-002 AND M7100-002A.
